Alert archive / Wyoming / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 76, NWS Riverton, WY

July 26, 2018Natrona County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jul 26, 2018, 3:14 PM MDT for Natrona County, Wyoming. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2018, 3:14 PM MDT (21:14 UTC)
Expired
Jul 26, 2018, 4:00 PM MDT
In force
46 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

County Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 179 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 3:30 PM MDTHAIL 1Bar Nunn, WYA TRAINED SPOTTER REPORTED UP TO QUARTER SIZE HAIL IN BAR NUNN.
Jul 26, 3:30 PM MDTTORNADO5 N Casper, WYA TRAINED SPOTTER PHOTOGRAPHED A WEAK TORNADO NORTH OF CASPER.
Jul 26, 3:45 PM MDTHAIL 0.884 E Casper, WYTRAINED SPOTTER REPORTED NICKEL SIZE HAIL ON THE EAST SIDE OF CASPER.
Jul 26, 3:45 PM MDTHAIL 1Casper, WYTHE NATRONA COUNTY EMERGENCY MANAGER REPORTED UP TO QUARTER SIZE HAIL IN THE CITY OF CASPER.
Jul 26, 3:46 PM MDTHAIL 0.75Casper, WYTHE PUBLIC REPORTED PENNY SIZE HAIL NEAR SAGEWOOD ELEMENTARY SCHOOL IN SOUTH CASPER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2018-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2018-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

778 
WUUS55 KRIW 262114
SVRRIW
WYC025-262200-
/O.NEW.KRIW.SV.W.0076.180726T2114Z-180726T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
314 PM MDT THU JUL 26 2018

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  East central Natrona County in central Wyoming...

* Until 400 PM MDT.

* At 313 PM MDT, a severe thunderstorm was located near Homa Hills,
  or 14 miles northwest of Casper, moving southeast at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Homa Hills around 320 PM MDT.
  Natrona County Airport around 325 PM MDT.
  Bar Nunn around 330 PM MDT.
  Casper, Mills, Red Butte and Paradise Valley around 340 PM MDT.
  Evansville and Edness K Wilkins State Park around 345 PM MDT.
  Hogadon Ski Area around 350 PM MDT.
  Beartrap Meadows County Park around 355 PM MDT.

This includes Interstate 25 between mile markers 176 and 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Riverton.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4263 10634 4305 10661 4314 10640 4282 10607
      4275 10607
TIME...MOT...LOC 2113Z 329DEG 26KT 4302 10644 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

TL
3 follow-up statements
837 
WWUS55 KRIW 262126
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
326 PM MDT THU JUL 26 2018

WYC025-262200-
/O.CON.KRIW.SV.W.0076.000000T0000Z-180726T2200Z/
Natrona-
326 PM MDT THU JUL 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR EAST CENTRAL NATRONA COUNTY...

At 325 PM MDT, a severe thunderstorm was located over Bar Nunn, or 7
miles north of Casper, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Casper, Mills, Evansville, Red Butte and Paradise Valley around 
  340 PM MDT.
  Edness K Wilkins State Park around 345 PM MDT.
  Hogadon Ski Area around 350 PM MDT.
  Beartrap Meadows County Park around 355 PM MDT.

This includes Interstate 25 between mile markers 176 and 202.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4263 10634 4299 10651 4306 10632 4282 10607
      4275 10607
TIME...MOT...LOC 2125Z 329DEG 26KT 4294 10638 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

TL
202 
WWUS55 KRIW 262138
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
338 PM MDT THU JUL 26 2018

WYC025-262200-
/O.CON.KRIW.SV.W.0076.000000T0000Z-180726T2200Z/
Natrona-
338 PM MDT THU JUL 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR EAST CENTRAL NATRONA COUNTY...

At 337 PM MDT, a severe thunderstorm was located over northeastern
Casper, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Evansville around 340 PM MDT.
  Edness K Wilkins State Park around 345 PM MDT.
  Beartrap Meadows County Park around 355 PM MDT.

Other locations impacted by this severe thunderstorm include Fort
Casper Campground, Casper Events Center, Central Wyoming Fairgrounds,
Casper College, Rotary Park, Casper Mountain County Park, Casper
Natural Gas Processing Plant, Eastridge Mall, Edness Kimball Wilkins
State Park and Casper Mountain.

This includes Interstate 25 between mile markers 177 and 196.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4266 10628 4294 10644 4300 10626 4282 10607
      4275 10607
TIME...MOT...LOC 2137Z 329DEG 26KT 4286 10632 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

TL
371 
WWUS55 KRIW 262153
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
353 PM MDT THU JUL 26 2018

WYC025-262203-
/O.EXP.KRIW.SV.W.0076.000000T0000Z-180726T2200Z/
Natrona-
353 PM MDT THU JUL 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NATRONA COUNTY
WILL EXPIRE AT 400 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Riverton.

LAT...LON 4266 10628 4294 10644 4300 10626 4282 10607
      4275 10607
TIME...MOT...LOC 2153Z 329DEG 26KT 4277 10625 

$$

TL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:36 PM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 26, 1:36 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
136 PM MDT Thu Jul 26 2018

.SHORT TERM...This evening through Friday

The current pattern will continue this afternoon and Friday.
West to northwest flow aloft over unstable sfc conditions east of
the Divide with light winds, generally east to southeast and
dewpoints in the upper 40s into the 50s. Cape values of 1000-1500
J/kg, along with bulk shear values of 40 to 50kt, will also remain
in place through Friday. Strong storms, with a few becoming
severe, will continue through sunset this evening. The best
chances for severe storms will be in Johnson and Natrona counties.
Showers will continue east of the Divide tonight, becoming
confined to northern portions and eventually northern Johnson
County by sunrise Friday morning. Isolated to scattered
thunderstorms will return to areas east of the Divide Friday, but
will include Yellowstone and Sweetwater County. Isolated showers
will be possible across southern portions Friday morning, with
thunderstorm activity confined to mainly Sweetwater, with extreme
southern portions of Sublette and Fremont counties also included.
Storms in these areas will be dry, as RH values will be in the
teens. They will not be as strong as well, due to the drier air
impacting Cape values. Thus, strong gusty winds will be the main
threat with these storms.

.LONG TERM...Friday night through Thursday

Cold air will remain behind a front  extending along the
Continental Divide from northwest Wyoming to south central
Wyoming with subtropical moisture moving north and east over
the front. This will continue to support scattered showers
with isolated to scattered thunderstorms along an north of the
front, being most numerous over the mountains.  This will extend
from Friday night through Sunday evening with cool temperatures to
the north and warmer air in the south and southwest. Hotter high
pressure will build north and east from the Great Basin Monday
through Thursday with decreasing showers and thunderstorms and
warmer temperatures returning to much of the area.

&&

.AVIATION...For the 00Z TAFS through 00Z Saturday

Isolated to scattered showers and thunderstorms along and east of
the Continental Divide will begin to subside this evening. A few
storms will likely be strong, isolated severe, with hail and
heavy rain through 04Z; possible brief IFR/MVFR conditions. Little
to no activity is expected west of the Divide (KJAC- KPNA- KBPI-
KRKS).

A thunderstorm complex may move out of central Montana into north
central and northeast Wyoming late this evening into early Friday
morning, mainly along and east of Interstate 25. Strong northerly
outflow winds may precede this line of storms. The storms should
track north and east of KCPR early Friday morning.

Isolated to scattered afternoon thunderstorms will return Friday,
affecting all but the far west (KJAC-KBPI-KPNA). A few strong to
severe storms will once again be possible along and east of the
Continental Divide.

&&

.FIRE WEATHER...

Isolated to scattered thunderstorms will stay mainly confined to
areas east of the Divide this evening. A few strong to severe
storms could still be ongoing this evening through sunset over
281 and 285. Scattered showers will continue over these zones
tonight into Friday morning. Conditions over 277 and 279 will
recover tonight, with Red Flag conditions returning Friday
afternoon and evening. Otherwise, temperatures overnight will be
slightly warmer, with RH values about 20 percent lower than last
night. Temperatures Friday will be slightly cooler across
northern portions. West-northwest winds will be a bit stronger
across 277, 278, 279 and 289 as well, with RH values once again
dropping into the middle teens.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT Friday for WYZ277-279.

&&

SHORT TERM...LaVoie
LONG TERM...Baker
AVIATION...LaVoie
FIRE WEATHER...LaVoie
Hazardous weather outlook, Jul 26, 2:03 AM MDT, 13 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
203 AM MDT Thu Jul 26 2018

WYZ001>020-022>030-271100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
203 AM MDT Thu Jul 26 2018

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Scattered thunderstorms, especially along and east of the
Continental Divide. Some of these storms will likely
produce small hail, locally heavy rainfall, frequent lightning,
and strong gusty winds. There will be a few strong thunderstorms
and even isolated severe thunderstorms are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Friday afternoon through Saturday night...Scattered thunderstorms,
especially along and east of the Continental Divide.

Sunday...Isolated afternoon and evening thunderstorms along and
east of the divide.

Tuesday...Isolated afternoon and evening thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotters urged to report wind gusts past 45 mph, hail size, and
rainfall amounts. Thank you.

In the hours before

Special weather statement, Jul 26, 12:13 PM MDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Riverton WY
1213 PM MDT THU JUL 26 2018

WYZ009>011-261900-
Southeast Johnson County-Northeast Johnson County-Bighorn Mountains
Southeast-
1213 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JOHNSON COUNTY
UNTIL 100 PM MDT...

At 1213 PM MDT, Doppler radar was tracking a strong thunderstorm over
Saddlestring, or 13 miles northwest of Buffalo, moving southeast at
40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Buffalo around 1230 PM MDT.

Other locations impacted by this storm include Buffalo Johnson County
Airport and Johnson County Fairgrounds.

This includes the following highways...
 Interstate 25 between mile markers 283 and 299.
 Interstate 90 between mile markers 54 and 57, and between mile
markers 63 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4445 10710 4455 10690 4418 10645 4408 10676
TIME...MOT...LOC 1813Z 324DEG 37KT 4444 10695

Baker
Special weather statement, Jul 26, 1:27 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Riverton WY
127 PM MDT THU JUL 26 2018

WYZ011-262000-
Southeast Johnson County-
127 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL
200 PM MDT...

At 126 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Mayoworth, or 21 miles north of Kaycee, moving
southeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Fort Reno Historical Site around 200 PM MDT.

This includes Interstate 25 between mile markers 271 and 285.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4370 10644 4412 10680 4417 10670 4417 10668
      4385 10613
TIME...MOT...LOC 1926Z 317DEG 33KT 4401 10659

Baker
Special weather statement, Jul 26, 1:55 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Riverton WY
155 PM MDT THU JUL 26 2018

WYZ019-030-262030-
East Sweetwater County-Green Mountains and Rattlesnake Range-
155 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SWEETWATER COUNTY
UNTIL 230 PM MDT...

At 155 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Crooks Gap, or 21 miles south of Jeffrey City, moving
southeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Sweetwater County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4214 10801 4229 10787 4215 10752 4209 10752
      4209 10750 4187 10750 4185 10752
TIME...MOT...LOC 1955Z 302DEG 23KT 4217 10786

TL
Special weather statement, Jul 26, 2:09 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Riverton WY
209 PM MDT THU JUL 26 2018

WYZ020-262045-
Natrona County Lower Elevations-
209 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL NATRONA COUNTY
UNTIL 245 PM MDT...

At 208 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Red Wall, or 22 miles south of Kaycee, moving southeast
at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Natrona County, including the following locations... Willow Creek
School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4319 10661 4335 10690 4343 10685 4345 10682
      4347 10682 4349 10680 4349 10672 4343 10644
TIME...MOT...LOC 2008Z 296DEG 11KT 4340 10675

TL
Special weather statement, Jul 26, 2:38 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Riverton WY
238 PM MDT THU JUL 26 2018

WYZ020-262115-
Natrona County Lower Elevations-
238 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA COUNTY UNTIL
315 PM MDT...

At 238 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Goldeneye Reservoir, or 30 miles northwest of Casper,
moving southeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Natrona County.

This includes Interstate 25 between mile markers 206 and 212.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4322 10677 4334 10659 4315 10627 4297 10654
TIME...MOT...LOC 2038Z 318DEG 15KT 4323 10661

TL
Local storm report, Jul 26, 3:09 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
309 PM MDT THU JUL 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             3 N U.S. HWY 16 MILE MA 44.25N 106.92W
07/26/2018  E1.75 INCH       JOHNSON            WY   TRAINED SPOTTER

            A TRAINED SPOTTER ESTIMATED GOLF BALL SIZE HAIL THAT
            CAUSED DAMAGE ALONG FOREST ROAD 460.

&&

HATTINGS

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:31 PM MDTSpecial Weather StatementRIWHot Springs44 min
Jul 25, 7:29 PM MDTSpecial Weather StatementRIWFremont31 min
Jul 26, 8:08 AM MDTSpecial Weather StatementRIWNatrona37 min
Jul 26, 8:38 AM MDTRed Flag WarningRIWLincoln, Sweetwater, Uinta3 days
Jul 26, 12:13 PM MDTSpecial Weather StatementRIWJohnson47 min
Jul 26, 12:42 PM MDTSevere Thunderstorm WarningRIWJohnson48 min
Jul 26, 1:27 PM MDTSpecial Weather StatementRIWJohnson33 min
Jul 26, 1:42 PM MDTSevere Thunderstorm WarningRIWJohnson48 min
Jul 26, 1:53 PM MDTTornado WarningRIWJohnson37 min
Jul 26, 1:55 PM MDTSpecial Weather StatementRIW35 min
Jul 26, 2:09 PM MDTSpecial Weather StatementRIWNatrona36 min
Jul 26, 2:18 PM MDTTornado WarningRIWJohnson27 min
Jul 26, 2:31 PM MDTTornado WarningRIWJohnson, Natrona29 min
Jul 26, 2:38 PM MDTSpecial Weather StatementRIWNatrona37 min
Jul 26, 2:50 PM MDTSevere Thunderstorm WarningRIWNatrona25 min
Jul 26, 2:55 PM MDTTornado WarningRIWJohnson, Natrona35 min
Jul 26, 3:55 PM MDTSpecial Weather StatementRIWNatrona35 min
Jul 26, 4:10 PM MDTSpecial Weather StatementRIWHot Springs35 min
Jul 26, 4:42 PM MDTSpecial Weather StatementRIWHot Springs33 min
Jul 26, 4:52 PM MDTSevere Thunderstorm WarningRIWBig Horn, Washakie38 min
Jul 26, 4:57 PM MDTSevere Thunderstorm WarningRIWJohnson48 min
Jul 26, 5:16 PM MDTSpecial Weather StatementRIWWashakie29 min
Jul 26, 5:21 PM MDTSpecial Weather StatementRIWHot Springs24 min
Jul 26, 5:22 PM MDTSevere Thunderstorm WarningRIWJohnson38 min
Jul 26, 5:32 PM MDTSpecial Weather StatementRIWWashakie28 min
Jul 26, 5:41 PM MDTSevere Thunderstorm WarningRIWJohnson19 min
Jul 26, 5:44 PM MDTSpecial Weather StatementRIWHot Springs31 min
Jul 26, 5:52 PM MDTSpecial Weather StatementRIWJohnson23 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.